# SDR AALA20120309002

- Difficulty date: February 21, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT A/C BAY MIDDLE HORIZONTAL STIFFENER IS CRACKED AT INBOARD END NEXT TO KEEL BEAM STATION 663 FORWARD SIDE.  REMOVED CRACKED STIFFENER AND INSTALLED NEW HORIZONTAL STIFFENER AT AFT RIGHT A/C BAY PER AARD 51-10-05-1, REPAIR 1 AND BOEING DRAWING NUMBERS 111A1001 AND 111A1301.
